# SDR DALA2025102007626

- Difficulty date: October 14, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N106DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50025
- Aircraft time: 13,032 hours, 6,065 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUMES IN COCKPIT ON CLIMB OUT. RETURN TO FIELD. ODOR PERSISTS. OPERATED LEFT & RIGHT PACK ON BOTH APU & RT ENG BLEED. VERIFIED SOURCE OF SMELL TO BE COMING FROM LEFT PACK. NO SMELL DURING RIGHT PACK OPS ON EITHER RT ENG OR APU BLEED SOURCE. ALL ENG RUNS & BLEED OPS PERFORMED AS PER A220 AMP 36-11. (JR621876) REF . LOG PG 8148355 FOR SIGN OFF. (LP# 8148353)
